BÀI BÁO KHOA HỌC


Nguyen, CV (1), Nguyen Ngoc Hieu (2), Duque, CA (3), Doan Quoc Khoa (4), Nguyen Van Hieu (5), Lương Văn Tùng (6), Huỳnh Vĩnh Phúc (7), "Linear and nonlinear magneto-optical properties of monolayer phosphorene" , Vietnam Journal of Mathematics (ISSN:2305-221X) , Vol 121 (Issue: 4) , 2017 , xx
Le Hoang Mai (1), Nguyen Xuan Tuyen (2), "Some remarks on the Jacobson radical types of semirings and related problems" , Vietnam Journal of Mathematics (ISSN:2305-221X) , Vol 3 (Issue: ) , 2016 , 00
N. V. Dũng (1), Vo Thi Le Hang (2), "A fixed point theorem for generalized F-contractions on complete metric spaces" , Vietnam Journal of Mathematics (ISSN:2305-221X) , Vol 4 (Issue: 43) , 2015 , 00

QUAN TÂM NHIỀU